Cross Reference Down

Barabesi, L, Cerasa, A, Cerioli, A and Perrotta, D (2021). On characterizations and tests of Benford’s law. To appear in: Journal of the American Statistical Association.

This work cites the following items of the Benford Online Bibliography:


Allaart, PC (1997). An invariant-sum characterization of Benford's law. Journal of Applied Probability 34(1), pp. 288-291. View Complete Reference Online information Works that this work references Works that reference this work
Barabesi, L, Cerasa, A, Cerioli, A and Perrotta, D (2018). Goodness-of-fit testing for the Newcomb-Benford law with application to the detection of customs fraud. Journal of Business & Economic Statistics 36(2), pp. 346-358. DOI:10.1080/07350015.2016.1172014. View Complete Reference Online information Works that this work references Works that reference this work
Barabesi, L and Pratelli, L (2020). On the Generalized Benford law. Statistics & Probability Letters 160, 108702 . DOI:10.1016/j.spl.2020.108702. View Complete Reference Online information Works that this work references Works that reference this work
Berger, A and Hill, TP (2011). Benford's Law Strikes Back: No Simple Explanation in Sight for Mathematical Gem. The Mathematical Intelligencer 33(1), pp. 85-91. DOI:10.1007/ s00283-010-9182-3. View Complete Reference Online information Works that this work references Works that reference this work
Berger, A and Hill, TP (2015). An Introduction to Benford's Law. Princeton University Press: Princeton, NJ. ISSN/ISBN:9780691163062. View Complete Reference Online information Works that this work references Works that reference this work
Berger, A and Hill, TP (2020). The mathematics of Benford’s law: a primer. Statistical Methods & Applications. DOI:10.1007/s10260-020-00532-8. View Complete Reference Online information Works that this work references Works that reference this work
Berger, A and Twelves, I (2018). On the significands of uniform random variables. Journal of Applied Probability 55(2), pp. 353-367. DOI:10.1017/jpr.2018.23. View Complete Reference Online information Works that this work references Works that reference this work
Bolton, RJ and Hand, DJ (2002). Statistical Fraud Detection: a review. Statistical Science 17(3), pp. 235-249. View Complete Reference Online information Works that this work references Works that reference this work
Cerioli, A, Barabesi, L, Cerasa, A, Menegatti, M and Perrotta, D (2019). Newcomb-Benford law and the detection of frauds in international trade. Proceedings of the National Academy of Sciences 116(1), pp. 106-115. DOI:10.1073/pnas.1806617115. View Complete Reference Online information Works that this work references Works that reference this work
Cho, WKT and Gaines, BJ (2007). Breaking the (Benford) law: Statistical fraud detection in campaign finance. American Statistician 61(3), pp. 218-223. ISSN/ISBN:0003-1305. DOI:10.1198/000313007X223496. View Complete Reference Online information Works that this work references Works that reference this work
Diaconis, P (1977). The Distribution of Leading Digits and Uniform Distribution Mod 1. Annals of Probability 5(1), pp. 72-81. ISSN/ISBN:0091-1798. View Complete Reference Online information Works that this work references Works that reference this work
Diaconis, P and Freedman, D (1979). On Rounding Percentages. Journal of the American Statistical Association 74(366), pp. 359-364. ISSN/ISBN:0162-1459. View Complete Reference Online information Works that this work references Works that reference this work
Dümbgen, L and Leuenberger, C (2015). Explicit Error Bounds via Total Variation. In: S.J. Miller (ed.) Benford's Law: Theory and Applications, Princeton University Press: Princeton, NJ, pp. 119-134. View Complete Reference Online information No Bibliography works referenced by this work. Works that reference this work
Engel, HA and Leuenberger, C (2003). Benford's law for exponential random variables. Statistics & Probability Letters 63, pp. 361-365. ISSN/ISBN:0167-7152. View Complete Reference Online information Works that this work references Works that reference this work
Fernández-Gracia, J and Lacasa, L (2018). Bipartisanship Breakdown, Functional Networks, and Forensic Analysis in Spanish 2015 and 2016 National Elections. Complexity 2018, Article ID 9684749. DOI:10.1155/2018/9684749. View Complete Reference Online information Works that this work references Works that reference this work
Hill, TP (1995). A Statistical Derivation of the Significant-Digit Law. Statistical Science 10(4), pp. 354-363. ISSN/ISBN:0883-4237. View Complete Reference Online information Works that this work references Works that reference this work
Hill, TP (1995). The Significant-Digit Phenomenon. American Mathematical Monthly 102(4), pp. 322-327. DOI:10.2307/2974952. View Complete Reference Online information Works that this work references Works that reference this work
Kossovsky, AE (2014). Benford's Law: Theory, the General Law of Relative Quantities, and Forensic Fraud Detection Applications. World Scientific Publishing Company: Singapore. ISSN/ISBN:978-981-4583-68-8. View Complete Reference Online information Works that this work references Works that reference this work
Lacasa, L (2019). Newcomb–Benford law helps customs officers to detect fraud in international trade. Proceedings of the National Academy of Sciences 116(1), pp. 11-13. DOI:10.1073/pnas.1819470116. View Complete Reference Online information Works that this work references Works that reference this work
Luque, B and Lacasa, L (2009). The first-digit frequencies of prime numbers and Riemann zeta zeros. Proc. Royal Soc. A, published online 22Apr09. DOI:10.1098/rspa.2009.0126. View Complete Reference Online information Works that this work references Works that reference this work
Mebane, WR Jr (2010). Fraud in the 2009 presidential election in Iran?. Chance 23(1), pp. 6-15. DOI:10.1080/09332480.2010.10739785. View Complete Reference Online information Works that this work references Works that reference this work
Mebane, WR Jr (2011). Comment on “Benford's Law and the Detection of Election Fraud”. Political Analysis 19(3), pp. 269-272. DOI:10.1093/pan/mpr024. View Complete Reference Online information Works that this work references Works that reference this work
Miller, SJ and Nigrini, MJ (2008). Order Statistics and Benford's Law. International Journal of Mathematics and Mathematical Sciences, Art. ID 382948. ISSN/ISBN:0161-1712. DOI:10.1155/2008/382948. View Complete Reference Online information Works that this work references Works that reference this work
Miller, SJ (ed.) (2015). Benford's Law: Theory and Applications. Princeton University Press: Princeton and Oxford. ISSN/ISBN:978-0-691-14761-1. View Complete Reference Online information Works that this work references Works that reference this work
Nigrini, MJ (1992). The Detection of Income Tax Evasion Through an Analysis of Digital Frequencies. PhD thesis, University of Cincinnati, OH, USA. View Complete Reference Online information Works that this work references Works that reference this work
Nigrini, MJ (2012). Benford's Law: Applications for Forensic Accounting, Auditing, and Fraud Detection . John Wiley & Sons: Hoboken, New Jersey. ISSN/ISBN:978-1-118-15285-0. DOI:10.1002/9781119203094. View Complete Reference Online information Works that this work references Works that reference this work
Pericchi, LR and Torres, DA (2011). Quick anomaly detection by the Newcomb-Benford law, with applications to electoral processes data from the USA, Puerto Rico and Venezuela. Statistical Science 26(4), pp. 502-16. DOI:10.1214/09-STS296. View Complete Reference Online information Works that this work references Works that reference this work
Pietronero, L, Tosatti, E, Tosatti, V and Vespignani, A (2001). Explaining the uneven distribution of numbers in nature: the laws of Benford and Zipf. Physica A - Statistical Mechanics and its Applications 293(1-2), 297-304. ISSN/ISBN:0378-4371. DOI:10.1016/S0378-4371(00)00633-6. View Complete Reference Online information Works that this work references Works that reference this work
Raimi, RA (1976). The First Digit Problem. American Mathematical Monthly 83(7), pp. 521-538. ISSN/ISBN:0002-9890. DOI:10.2307/2319349. View Complete Reference Online information Works that this work references Works that reference this work